I'm on Yaz (drospirenone and ethinyl estradiol). Cycles usually 28 days. I am two days late with my period with only brown spotting and a negative pregnancy test? Chances I'm pregnant?

Unlikely. it is not uncommon for your period to fluctuate within a few days. If you have been consistent with your birth control pill then the likelihood of pregnancy is very low. However if your period does not come within a week then get a pregnancy test and consider a better form of birth control.

Related Questions

I'm on yaz (drospirenone and ethinyl estradiol). I missed my period the last 2 months. I've had black discharge. I took 2 home pregnancy test & both were negative. What should I do?

Be patient. It sounds like the Yaz (drospirenone and ethinyl estradiol) is shortening your period so much that you aren't getting a full period. Then your bleeding becomes irregular and can cause spotting (or the black discharge you are experiencing). Old blood is usual very dark brown or black. If this continues then see your doctor, but i would give it one more month and it will probably go away. Good job taking the pregnancy test! :-). Read more...
Change to 30 mcg pil. Yaz (drospirenone and ethinyl estradiol) and the other 20 microgram (mcg) ocp's have a higher breakthrough bleeding rate and a higher pregnancy rate than the 30 mcg pills. Dermatologists and endocrinologists like Desogen (generic = desogestril) as the 'best' 30 mcg pill. Control you bleeding and don't get pregnant. Change to a 30 mcg pill. Read more...

Had sex on the last day of my period, friday. How long should I wait to take a pregnancy test? I am on Yaz (drospirenone and ethinyl estradiol) but I also started bactrim tuesday.

Not pregnant. First, the chance you could get pregnant from having sex on the last day of your period is vanishingly small. Second, you are protected by yaz (drospirenone and ethinyl estradiol). Some doctors recommend a second method of protection while on Bactrim because some antibiotics induce cyp3a4, a liver enzyme that breaks down yaz (drospirenone and ethinyl estradiol). However, neither sulfamethoxazole nor trimethoprim--the two antibiotics in bactrim--are enzyme inducers. Read more...

Spotted immediately after unprotected sex. Have had brown spotting for two days. Period was supposed to end 2 days ago. Taking Yaz (drospirenone and ethinyl estradiol) birth control. Help?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...
Post coital bleed. If you had some remaining menstrual tissue that hadn't been expelled during your period, sex may cause it to come out. Female orgasm and sex in general causes some uterine cramping (contractions). The other concern would be a cervical infection and bleeding from the penis hitting the cervix with subsequent bleeding. Read more...

How long does the brown spotting last...beeen taking Yaz (drospirenone and ethinyl estradiol) for nearly two wks. Period finished a wk ago. Makes me emotional.

Variable. Spotting on any birth control pill may last up to 3 months or longer. If it is present even in the second pack then it is best to switch your pill. This dose may be low for you. or the combination in Yaz (drospirenone and ethinyl estradiol) may not be suitable for you. You can try Loestrin 1/20 and see what happens or you can go to a higher dose Yaz (drospirenone and ethinyl estradiol) which is called Yasmin. I know it is frustrating to have this spotting last so long. Read more...

I'm taking Yaz (drospirenone and ethinyl estradiol) and I'm due for my period around Sunday-Monday. I've been having moderate cramps and tonight I am spotting (brown).Should I be concerned?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...